# SDR SIMA20131111002

- Difficulty date: November 11, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 25,471 hours, 18,209 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: SH670321034
- Condition: Corroded
- Location: Bs 333-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 25R HAS CORROSION AROUND SEVERAL RIVETS BETWEEN FS 333-364.  INSTALLED NEW STRINGER 25R SPLICE IAW SRM 51-42-06.
